# SDR AALA951387

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 143T15902
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - UPPER SURFACE OF FAIL-SAFE CHORD.  AFTER REMOVING CORROSION, FOUND BEYOND SRM LIMITS.  BLENDED AND ROTOPEENED AREA.  APPROVED FOR CONTINUED SERVICE IN NOTED CONDITION BY ENGINEERING PER MRB 767-986.  T.S.T. 40,223.25.  CYCLES, 12,808.  (X)
